# SDR REXA2022062401367

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 38,834 hours, 29,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT (LEFT AFT) BURNT OUT.	R/R'D BULB AT LH AFT EMERGENCY LIGHT (EXTERIOR) IAW CRJ 700 AMM 33-51-15. OPC NORMAL  P/N OFF/ON: 8GH002473-08
